# SDR 07FDEA01210

- Difficulty date: March 30, 2007
- Submitted: April 2, 2007
- Operation: Air carrier
- Aircraft: N463FE
- Make and model: Boeing 727225
- Aircraft serial: 22551
- Aircraft time: 38,775 hours, 27,001 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Door
- Part number: 6521630250
- Condition: Worn
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT IB FORE FLAP INBD UPPER HINGED LE DOOR HAS DEEP WEAR REMOVED AND REPLACED RT INBD FORE FLAP REF MM 27-51-001-4 PAGE 2.  TQ WRNCH NR AAR 19624 DUE 8-19-07.
